On Geometrical Properties of Preconditioners in IPMs for Classes of Block-Angular Problems - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Optimization Year : 2017

On Geometrical Properties of Preconditioners in IPMs for Classes of Block-Angular Problems

Jordi Castro
  • Function : Author
Stefano Nasini

Dates and versions

hal-01745326 , version 1 (28-03-2018)

Identifiers

Cite

Jordi Castro, Stefano Nasini. On Geometrical Properties of Preconditioners in IPMs for Classes of Block-Angular Problems. SIAM Journal on Optimization, 2017, 27 (3), pp.1666 - 1693. ⟨10.1137/16M1061849⟩. ⟨hal-01745326⟩
26 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More